MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3MLSFTY COMB 22X1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3MLSFTY COMB 22X1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833215
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the needle is puncturing the plastic.Additional information received stated the customer is only aware of one incident where the needle went through the shield.This occurred when the safety shield was activated after patient use.No injury occurred to a patient or to staff.

Brand Name
MAGELLAN 3MLSFTY COMB 22X1 1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key12307470
Report Number1017768-2021-00967
Device Sequence Number14667644
Product Code FMI
UDI-Device Identifier10884521005792
UDI-Public10884521005792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833215
Device Catalogue Number8881833215
Device Lot Number103337
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/11/2021
Patient Sequence Number1